# SDR DALA2021033001878

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 67,282 hours, 26,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4823769) DURING TESTING FOUND EMERGENCY EXIT SIGN ABOVE LEFT OVERWING EXIT DOORS DO NOT ILLUMINATE. REPLACED BATTERY PACK M01694 PER B737 AMM 33-51 , OPS CKS GOOD.
